# SDR SWAA2024090630583

- Difficulty date: August 26, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT LOWERED CELLING PANEL EXIT SING HOUSING BROKEN<[01] REMOVED AND REPLACED MAIN CABIN AFT LOWERED CELLING PANEL EXIT SING HOUSING; AS PER B737 AMM 33-51-02-020-801 AS FOR REMOVAL REFERENCE AND 33-51-02-400-801 AS FOR INSTALLATION REFERENCE.;[02] VERIFIED STEP 1
